RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2017, Volume 57, Number 2, Pages 275–284 (Mi zvmmf10520)  

Approximate methods for equations of incompressible fluid

V. A. Galkina, A. O. Dubovika, A. A. Epifanovb

a Surgut State University, Surgut, Khanty-Mansiysk avtonomnyi okrug, Russia
b Motorola Solutions, Surgut, Moscow, Russia

Abstract: Approximate methods on the basis of sequential approximations in the theory of functional solutions to systems of conservation laws is considered, including the model of dynamics of incompressible fluid. Test calculations are performed, and a comparison with exact solutions is carried out.

Key words: functional solutions to systems of conservation laws, convergence of approximate methods, equations of incompressible fluid, exact solutions.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-41-00013_р_урал_а
16-29-15105_офи_м


DOI: https://doi.org/10.7868/S0044466917020077

Full text: PDF file (278 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2017, 57:2, 272–280

Bibliographic databases:

Document Type: Article
UDC: 519.63
Received: 09.09.2015
Revised: 11.04.2016

Citation: V. A. Galkin, A. O. Dubovik, A. A. Epifanov, “Approximate methods for equations of incompressible fluid”, Zh. Vychisl. Mat. Mat. Fiz., 57:2 (2017), 275–284; Comput. Math. Math. Phys., 57:2 (2017), 272–280

Citation in format AMSBIB
\Bibitem{GalDubEpi17}
\by V.~A.~Galkin, A.~O.~Dubovik, A.~A.~Epifanov
\paper Approximate methods for equations of incompressible fluid
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2017
\vol 57
\issue 2
\pages 275--284
\mathnet{http://mi.mathnet.ru/zvmmf10520}
\crossref{https://doi.org/10.7868/S0044466917020077}
\elib{http://elibrary.ru/item.asp?id=28918672}
\transl
\jour Comput. Math. Math. Phys.
\yr 2017
\vol 57
\issue 2
\pages 272--280
\crossref{https://doi.org/10.1134/S0965542517020063}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000397983100005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85032969070}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10520
  • http://mi.mathnet.ru/eng/zvmmf/v57/i2/p275

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:96
    References:18
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019